A characterization of the spaces $S^{k/k+1}_{1/k+1}$ by means of holomorphic semigroups

S.J.L. Eijndhoven, van, J. Graaf, de, R.S. Pathak

Research output: Contribution to journalArticleAcademicpeer-review

51 Downloads (Pure)

Abstract

The Gel’fand–Shilov spaces $\mathfrak{S}_\alpha ^\beta ,{\alpha = 1}/ {(k + 1)},{\beta = k} /{(k + 1)}$, are special cases of a general type of test function spaces introduced by de Graaf. We give a self-adjoins operator so that the test functions in those $\mathfrak{S}_\alpha ^\beta $ spaces can be expanded in terms of the eigenfunctions of that self-adjoins operator.
Original languageEnglish
Pages (from-to)1180-1186
JournalSIAM Journal on Mathematical Analysis
Volume14
Issue number6
DOIs
Publication statusPublished - 1983

Fingerprint Dive into the research topics of 'A characterization of the spaces $S^{k/k+1}_{1/k+1}$ by means of holomorphic semigroups'. Together they form a unique fingerprint.

Cite this